# SDR SIMA2020010229005

- Difficulty date: December 29, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N805AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145489
- Aircraft time: 33,482 hours, 29,855 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Radio Altimeter
- Part number: 7001840937
- Part serial: 97106564
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TERRAIN WARNING AND PULL UP CALL OUTS AT ALTITUDE-C/A-FLIGHT CREW PLACARDED EGPWS MODES 1-4MEL 3421 AUTH #121081D-A MOC #680993. FLIGHT CREW PLACARDED EGPWS WINDSHEAR WARNING REF MEL 34-26 AUTH 010070D-B MOC 680820. FLIGHT CREW PLACARDED CAT II STATUS REF MEL 34-55 AUTH 010071D-A MOC 680820. REMOVED AND REPLACED RADIO ALTIMETER IAW EMB140 AMM 34-31-01. OPERATIONAL CHECKS GOOD. MEL 34-11 RESTORED. RESET RAD ALT CIRCUIT BREAKER.  RADIO ALTIMETER REPLACED. MEL 34-55 REMAINS OPEN FOR MONITORING
